# SDR AALA201702059004

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,761 hours, 11,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 004753
- Condition: Faulted
- Location: Cabin
- Part time: 26,284 hours, 3,682 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY POWER SUPPLY UNIT IN THE L2 POSITION FAULTING. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
